# SDR SWAA2022021161955

- Difficulty date: January 17, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737*
- Aircraft serial: 29367
- Aircraft time: 45,174 hours, 29,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT;RH GUSSET AT STA 500D;STR 18R IS CRACKED. ; / [01] REMOVED AND REPLACED R/H GUSSET AT FWD CARGO STA 500D ; STR 18R IRW B737-700 SRM 51-40-02-0G-0; [02] VERIFIED 1;COMPLETE
